MathSciNet Relay Station
MathSciNet bibliographic data
MR260172 (41 #4800) 65.55 (41.00)
Gray, H. L.; Schucany, W. R. Some limiting cases of the $G$-transformation. Math. Comp. 23 1969 849–859.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement